MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000Z
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that before the procedure, the om-10000z could not be fixed even by turning the knob, so they stopped using it.A new device was used.There was no harm or effect on the patient.There was no procedural delay.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw (b)(4).Updated field: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.Dhr of the reported batch is reviewed, there¿s no deficiency identified from production relevant to the knob difficult/ unable to tighten-arm does not lock issue prior to this complaint.All the products had been performed 100% mechanical function test during production.They all passed the function test, which demonstrates the knob can be tightened and also can tighten the link arm.The reported lot was manufactured starting from oct.25th, 2024, lot qty was (b)(4).There's no ncr relevant with ¿knob tighten link arm¿ initiated during the manufacturing process.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4,g3,g6,h2,h11.Corrected section: d4 udi#, lot#, exp date; h4-mfg date.On oct.16, 2025, fse(field service engineer) confirmed that the device had been disposed of within the hospital and could not be returned due to infectious problem.Therefore, the device could not be evaluated, and it is impossible to confirm the reported complaint.Dhr of the reported batch is reviewed, there¿s no deficiency identified from production relevant to the knob difficult/ unable to tighten-arm does not lock issue prior to this complaint.All the products had been performed 100% mechanical function test during production.They all passed the function test, which demonstrates the knob can be tightened and also can tighten the link arm.The reported lot was manufactured starting from sept.04th, 2024, lot qty was 448ea.There's no ncr relevant with ¿knob tighten link arm¿ initiated during the manufacturing process.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23115726
Report Number2242352-2025-0001063
Device Sequence Number9298364
Product Code MWS
UDI-Device Identifier00607567100008
UDI-Public(01)00607567100008(10)3000418471(17)260904
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2026
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000418471
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/31/2025
12/19/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date10/31/2025
12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown